Mathematics of Computation

ISSN 1088-6842(online) ISSN 0025-5718(print)

 

 

Corrigenda: ``On the dimension of bivariate superspline spaces'' [Math. Comp. 53 (1989), no. 187, 219-234; MR0969483 (90c:41014)]


Authors: Charles Chui and Tian Xiao He
Journal: Math. Comp. 55 (1990), 407-409
MSC: Primary 41A15
Original Article: Math. Comp. 53 (1989), 219-234.
MathSciNet review: 1023757
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Mathematics of Computation with MSC: 41A15

Retrieve articles in all journals with MSC: 41A15


Additional Information

DOI: http://dx.doi.org/10.1090/S0025-5718-1990-1023757-X
Article copyright: © Copyright 1990 American Mathematical Society